# SDR R61A2023113000657

- Difficulty date: November 9, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N432YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000415
- Aircraft time: 23,234 hours, 15,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 17010788401
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND NOSE LANDING GEAR BAY HYDRAULIC UNIT BRACKET FOUND TO HAVE WIDESPREAD CORROSION. REMOVED AND REPLACED NOSE LANDING GEAR BAY HYDRAULIC UNIT BRACKET IAW EMB 175 SRM 51-43-01.
